# SDR HNAA0200053

- Difficulty date: August 14, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 53
- Aircraft time: 41,879 hours, 48,159 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH STANDBY HYDRAULIC PUMP CIRCUIT BREAKERS TRIPPED AND NORMAL BRAKES FAILED WHEN NR 1 ENGINE WAS SHUTDOWN DURING TAXI.  MAINTENANCE RESET CIRCUIT BREAKERS AND PERFORMED ASSOCIATED OP CHECKS AND COULD NOT DUPLICATE PROBLEM.
